RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Ivanishvili, Paata

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:455
Abstract pages:1329
Full texts:316
References:91
E-mail:

http://www.mathnet.ru/eng/person55309
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/921909

Publications in Math-Net.Ru
2015
1. P. B. Zatitskiy, P. Ivanishvili, D. M. Stolyarov, “Bellman vs Beurling: sharp estimates of uniform convexity for $L^p$ spaces”, Algebra i Analiz, 27:2 (2015),  218–231  mathnet  mathscinet  elib; St. Petersburg Math. J., 27:2 (2016), 333–343  isi  scopus
2012
2. P. Ivanishvili, “$J$-closed finite collections of Hardy-type subspaces”, Zap. Nauchn. Sem. POMI, 401 (2012),  82–92  mathnet  mathscinet; J. Math. Sci. (N. Y.), 194:6 (2013), 645–650  scopus
2010
3. P. Ivanishvili, S. V. Kislyakov, “Correction up to a function with sparse spectrum and uniformly convergent Fourier series”, Zap. Nauchn. Sem. POMI, 376 (2010),  25–47  mathnet; J. Math. Sci. (N. Y.), 172:2 (2011), 195–206  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019